Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 77, NWS Austin/San Antonio, TX

April 17, 2016Bandera County, Real County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 17, 2016, 7:32 PM CDT for Bandera County, Real County, Texas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2016, 7:32 PM CDT (00:32 UTC)
Expired
Apr 17, 2016, 7:59 PM CDT
In force
27 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Bandera County, TX, Real County, TX

The radar

The Laughlin AFB radar (KDFX), 87 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 0.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2016-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1153 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2016-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1153 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1434 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

926 
WUUS54 KEWX 180032
SVREWX
TXC019-385-180115-
/O.NEW.KEWX.SV.W.0077.160418T0032Z-160418T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
732 PM CDT SUN APR 17 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BANDERA COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHEASTERN REAL COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 815 PM CDT

* AT 732 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR UTOPIA...OR
  NEAR VANDERPOOL...MOVING NORTH AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  VANDERPOOL AND LOST MAPLES STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2963 9947 2963 9970 2986 9981 2991 9952
      2991 9951
TIME...MOT...LOC 0032Z 166DEG 19KT 2966 9960 

HAIL...1.00IN
WIND...<50MPH
 
$$

RUNYEN
2 follow-up statements
368 
WWUS54 KEWX 180047
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
747 PM CDT SUN APR 17 2016

TXC019-385-180115-
/O.CON.KEWX.SV.W.0077.000000T0000Z-160418T0115Z/
BANDERA TX-REAL TX-
747 PM CDT SUN APR 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHWESTERN BANDERA AND SOUTHEASTERN REAL COUNTIES...

AT 747 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VANDERPOOL...
MOVING NORTH AT 20 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
VANDERPOOL AND LOST MAPLES STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2991 9953 2963 9949 2963 9970 2986 9981
TIME...MOT...LOC 0047Z 169DEG 17KT 2971 9964 

HAIL...1.00IN
WIND...<50MPH
 
$$

RUNYEN
030 
WWUS54 KEWX 180059
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
759 PM CDT SUN APR 17 2016

TXC019-385-180108-
/O.CAN.KEWX.SV.W.0077.000000T0000Z-160418T0115Z/
BANDERA TX-REAL TX-
759 PM CDT SUN APR 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BANDERA AND
SOUTHEASTERN REAL COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL AND
HEAVY RAIN AND FLASH FLOODING IS STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 2991 9953 2963 9949 2963 9970 2986 9981
TIME...MOT...LOC 0057Z 166DEG 19KT 2977 9966 

$$

RUNYEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 6:38 PM CDT, 54 minutes earlier.

Area forecast discussion, Apr 17, 6:38 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
638 PM CDT SUN APR 17 2016

.UPDATE...00Z AVIATION UPDATE BELOW.

&&

.AVIATION...MAIN FOCUS FOR SHRAS AND TSTMS THRU 03Z WILL BE NEAR
A UVA-ERV-GTU LINE...OR WEST AND NORTH OF THE AUS/SAT TAF SITES.
CONCERN WILL BE DEVELOPMENT OF WIDESPREAD CONVECTION OVERNIGHT
INITIALLY BACK INTO THE AUS AREA 04Z-08Z AS WELL AS WEST INTO THE
DRT AREA...THEN EXPANDING SOUTH INTO THE SAT AREA 08Z-12Z. SHRA/TSTMS
CHANCES WILL CONTINUE THROUGH THE MORNING HOURS ACROSS MUCH OF THE
AREA. MESOSCALE BOUNDARIES AND INFLUENCES WILL MAKE IT TOUGH TO TIME
HEAVIER TSRA ACTIVITY. CEILINGS GENERALLY SHOWN TO GO DOWN INTO
IFR AT SAT/AUS OVERNIGHT WITH POSSIBLE LIFR.

&&

.PREV DISCUSSION... /ISSUED 421 PM CDT SUN APR 17 2016/

SHORT TERM (TONIGHT THROUGH TUESDAY)...

..POTENTIAL SIGNIFICANT FLASH AND RIVER FLOODING DUE TO HEAVY
RAIN LIKELY OVERNIGHT AND TOMORROW...

RAINFALL TOTALS HAVE ALREADY EXCEEDED 4-6 INCHES IN LOCAL AREAS
THIS AFTERNOON WITH ADDITIONAL AMOUNTS EXPECTED THROUGH TONIGHT,
MONDAY MORNING, AND AGAIN WITH ANOTHER ROUND POSSIBLE MONDAY
AFTERNOON. MAX RAINFALL TOTALS COULD REACH 8-12 INCHES WITH EVEN
HIGHER AMOUNTS TO 15 INCHES EAST OF U.S HIGHWAY 281 AND NORTH OF
I-10. THE MORE SIGNIFICANT AREA OF CONCERN CONTINUES TO BE ACROSS
BLANCO, BURNET, WILLIAMSON, TRAVIS, LEE, BASTROP, AND FAYETTE
COUNTIES THROUGH THIS PERIOD. PLEASE STAY ALERT DURING THIS TIME
FRAME. IN ADDITION...A BRIEF TORNADO CAN NOT BE RULED OUT GIVEN
LOW LCLS AND ESRH VALUES NEAR 150 M2/S2. POCKETS OF DIME TO
QUARTER SIZE HAIL WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS.

TRAINING HEAVY RAIN AND THUNDERSTORMS ARE ONGOING THIS AFTERNOON
ACROSS THE I-35 CORRIDOR AND PRODUCING LOCALIZED AREAS OF FLASH
FLOODING. AN EARLIER TRAINING COMPLEX OVER BASTROP AND LEE
COUNTIES PRODUCED NEARLY 4 INCHES IN ONE TO TWO HOURS.
THUNDERSTORMS WILL CONTINUE TO ALIGN ALONG AND WEST OF I-35
CORRIDOR THROUGH THE MID TO LATE AFTERNOON HOURS AS AN OUTFLOW
BOUNDARY SHIFTS WEST. LAST NIGHT'S CONVECTION ALSO PRODUCED A
MESOSCALE BOUNDARY THAT IS SITUATED ACROSS UVALDE AND THE HILL
COUNTRY. ADDITIONAL ACTIVITY IS EXPECTED WHEN THESE TO BOUNDARIES
MERGE LATER THIS AFTERNOON TO EARLY EVENING ACROSS THE HILL
COUNTRY. WITH MERGING STORMS AND THE DEEP LOW-LVL MOISTURE IN
PLACE WITH 10-14 G/KG MIXING RATIOS AND INSTABILITY NEAR 1500
J/KG; ROBUST CONVECTION YIELDING HIGH RAINFALL RATES IS EXPECTED
TO PERSIST.

FOR EVENING AND OVERNIGHT...POCKETS OF HEAVY RAIN ARE EXPECTED TO
PERSIST ACROSS PORTIONS OF THE HILL COUNTY AND THE MID TO UPPER 35
CORRIDOR CLOSER TO THE BETTER FORCING AND LOW-LVL CONVERGENCE NEAR
A WEAK COLD FRONT/POOL ACROSS CENTRAL TEXAS. AS THIS BOUNDARY
SLOWLY SHIFTS SOUTH LATE TONIGHT AND OVERNIGHT, HI-RES MODELS
SUGGEST THIS BOUNDARY BECOMING MORE SW TO NE ORIENTATED WITH AN
ADDITIONAL H5 IMPULSE SET TO SHIFT ACROSS THE RIO GRANDE. THIS
IMPULSE WITH THE SUPPLY OF LOW-LVL MOISTURE SHIFTING OVER THE WEAK
FRONT SHOULD PROVIDE A STRONG FOCUS FOR HEAVY RAINFALL. THE
INDIVIDUAL STORMS WILL LIKELY BE MOVING SW TO NE ALONG THE FRONT
AS IT SLOWLY SHIFTS SOUTH INTO DAYBREAK MONDAY ACROSS THE I-35
CORRIDOR AND POINTS NORTH AND EAST TOWARDS LEE AND FAYETTE. IT IS
FOR THIS REASON WE ARE HIGHLY CONCERNED ABOUT THIS AREA. RAINFALL
WILL BE LIKELY BE HEAVY AT TIMES AND COULD LEAD TO SIGNIFICANT
FLASH AND RIVER FLOODING.

THIS BOUNDARY WILL SLOWLY SHIFT SOUTHEAST THROUGH MONDAY
AFTERNOON TOWARDS THE I-10 CORRIDOR. DEPENDING ON HOW STRONG THE
CONVECTIVE SYSTEM BECOMES AND DEVELOPS A COLD POOL, THIS MAY ACT
TO CUT OFF BETTER MOISTURE FARTHER NORTH BACK ACROSS AUSTIN AREA
LATE MONDAY AFTERNOON AND MONDAY NIGHT. THIS IS A LOW CONFIDENCE
FORECAST AT THIS POINT AND WILL HAVE TO MONITOR THE NEXT 12-18
HOURS OF EVOLUTION TO HAVE BETTER HANDLE ON TOMORROW'S
EXPECTATIONS. IF THE SYSTEM BECOMES BETTER ORGANIZED AS IT SHIFTS
SOUTH MONDAY MORNING, HEAVY RAIN ALONG WITH POCKETS OF ENHANCED
WIND GUSTS WILL BE POSSIBLE.

BY LATE MONDAY INTO TUESDAY MORNING...THE SYNOPTIC FRONT WILL
CONTINUE TO LINGER OVER THE SOUTH HALF OF THE REGION WITH
CONTINUED WEAK H5 IMPULSES RIDING OVERTOP AND PROVIDE LIFT.
SHOWERS AND STORMS ARE STILL LIKELY FOR AT LEAST THE COASTAL
PLAINS INTO TUESDAY MORNING. ORGANIZED AREAS OF STORMS AND THE
FLASH FLOODING RISK SHOULD DECREASE THROUGH THE DAY TUESDAY AS
STRONGER FORCING REMAINS NORTH OF THE REGION AS THE CLOSED LOW
PIVOTS INTO THE CENTRAL PLAINS.

LONG TERM (WEDNESDAY THROUGH SUNDAY)...

FOR THE LONG RANGE...AN UNSETTLED PATTERN CONTINUES WITH BROAD
UPPER TROUGHING OCCURRING AS A RESULT OF THE OMEGA BLOCKING
PATTERN. THE UPPER LEVEL LOW WILL TRANSITION TO A STRONGER
SHORTWAVE BY THURSDAY AND KEEP AT LEAST 20-40% RAIN CHANCES FOR
THE REGION. AS THIS SHORTWAVE PIVOTS THROUGH...A POTENTIALLY
STRONG ENOUGH FRONT LATE THURSDAY MAY BE ABLE TO CLEAR THROUGH
MOST OF THE AREA AND HELP REDUCE RAIN CHANCES BELOW 20% FRIDAY. A
QUICK SOUTHERLY FLOW TRANSITION SHOULD TAKE PLACE BY THE WEEKEND
HOWEVER AS ANOTHER SYSTEM COULD DEVELOP ACROSS THE WESTERN CONUS.
THIS NEXT TROUGHING SYSTEM COULD AGAIN RESULT IN ORGANIZED
RAINFALL FOR SOUTH-CENTRAL TEXAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              68  75  66  79  67 / 100 100  70  40  20
AUSTIN BERGSTROM INTL AIRPORT  68  74  65  78  65 / 100 100  70  40  20
NEW BRAUNFELS MUNI AIRPORT     69  76  65  79  67 /  90 100  70  40  20
BURNET MUNI AIRPORT            63  72  63  77  64 / 100  80  60  30  20
DEL RIO INTL AIRPORT           64  78  64  83  67 /  50  50  40  20  20
GEORGETOWN MUNI AIRPORT        67  73  64  78  65 / 100  90  70  40  20
HONDO MUNI AIRPORT             68  77  64  82  66 /  70  80  60  30  20
SAN MARCOS MUNI AIRPORT        68  74  65  78  66 /  90 100  70  40  20
LA GRANGE - FAYETTE REGIONAL   70  76  69  78  68 /  90 100  90  60  20
SAN ANTONIO INTL AIRPORT       69  75  67  80  67 /  90  90  70  40  20
STINSON MUNI AIRPORT           70  77  68  81  69 /  80  90  70  40  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...
LEE...LLANO...MEDINA...TRAVIS...WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...RUNYEN
SYNOPTIC/GRIDS...05
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Apr 17, 5:18 AM CDT, 14 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
518 AM CDT SUN APR 17 2016

TXZ171>173-183>194-202>209-217>225-228-181030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
518 AM CDT SUN APR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

...A FLASH FLOOD WATCH IS IN EFFECT FROM 10AM SUNDAY TO 10AM
TUESDAY FOR MOST OF SOUTH CENTRAL TEXAS...

.DAY ONE...TODAY AND TONIGHT.

HEAVY RAINFALL WILL LIKELY LEAD TO AREAS OF RIVER AND FLASH
FLOODING ACROSS SOUTH CENTRAL TEXAS TODAY...INCLUDING BOTH THE
AUSTIN AND SAN ANTONIO METRO AREAS. THE MOST CONCERNING LOCATIONS
ARE ALONG AND EAST OF A KERRVILLE TO PEARSALL LINE. ON
AVERAGE...THIS AREA IS LIKELY TO RECEIVE 3 TO 6 INCHES WITH
ISOLATED HIGHER AMOUNTS OF 8 TO 12 INCHES POSSIBLE. IMPACTS WILL
BE GREATER IN THE LOCALIZED HIGHER AMOUNTS THAT ARE EXPECTED TO BE
NORTH OF I-10 AND EAST OF U.S. HIGHWAY 281. LOWER AMOUNTS OF
RAINFALL ARE EXPECTED FARTHER WEST ACROSS THE RIO GRANDE PLAINS
AND EDWARDS PLATEAU BUT ENOUGH COULD FALL TO CAUSE LOCALIZED
FLOODING ISSUES THERE AS WELL. PLEASE STAY ALERT FOR RAPIDLY
CHANGING WEATHER CONDITIONS.

IN ADDITION TO THE THREAT OF HEAVY RAINFALL...THERE IS A SLIGHT
RISK FOR SEVERE THUNDERSTORMS. DAMAGING WIND GUSTS WILL BE THE
MAIN SEVERE WEATHER CONCERN. HOWEVER...AN ISOLATED TORNADO CAN NOT
BE RULED OUT ON SUNDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE STORM COMPLEX RESULTING IN HEAVY RAINS SUNDAY WILL CONTINUE TO
PRODUCE HEAVY RAINFALL POSSIBILITIES THROUGH MONDAY AND INTO
MONDAY NIGHT. ANY ADDITIONAL HEAVY RAINFALL ON MONDAY WILL LEAD TO
POSSIBLE RAPID FLASH FLOODING OR WORSEN ANY ONGOING FLOODING THAT
MAY DEVELOP TODAY.

IN ADDITION TO THE THREAT OF HEAVY RAINFALL...THERE IS A SLIGHT
RISK FOR SEVERE THUNDERSTORMS. DAMAGING WIND GUSTS AND QUARTER
SIZED HAIL WILL BE THE MAIN SEVERE WEATHER CONCERNS. AN ISOLATED
TORNADO CAN ALSO NOT BE RULED OUT ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND MONDAY.

TB3

In the hours before

Special weather statement, Apr 17, 6:59 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
659 PM CDT SUN APR 17 2016

TXZ203-204-180030-
MEDINA TX-UVALDE TX-
659 PM CDT SUN APR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UVALDE AND WEST
CENTRAL MEDINA COUNTIES UNTIL 730 PM CDT...

AT 659 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SABINAL...OR 17 MILES WEST OF HONDO...MOVING NORTH AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SABINAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2926 9934 2925 9955 2957 9962 2958 9931
TIME...MOT...LOC 2359Z 177DEG 18KT 2933 9945

RUNYEN
Local storm report, Apr 17, 7:12 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
712 PM CDT SUN APR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     HEAVY RAIN       1 ESE LEANDER           30.56N  97.84W
04/17/2016  M3.58 INCH       WILLIAMSON         TX   COCORAHS

            RAINFALL AMOUNT FOR TODAY

&&

EVENT NUMBER EWX1600223

CVP
Local storm report, Apr 17, 7:13 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
713 PM CDT SUN APR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     HEAVY RAIN       WALBURG                 30.74N  97.58W
04/17/2016  M3.40 INCH       WILLIAMSON         TX   COCORAHS

            RAINFALL SINCE 7 AM TODAY

&&

EVENT NUMBER EWX1600224

CVP
Special weather statement, Apr 17, 7:15 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
715 PM CDT SUN APR 17 2016

TXZ186-187-180045-
BANDERA TX-KERR TX-
715 PM CDT SUN APR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KERR AND
NORTHWESTERN BANDERA COUNTIES UNTIL 745 PM CDT...

AT 715 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MEDINA...MOVING NORTH AT 10 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MEDINA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2969 9924 2974 9947 3004 9939 2995 9910
TIME...MOT...LOC 0015Z 200DEG 7KT 2985 9931

RUNYEN
Local storm report, Apr 17, 7:22 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
722 PM CDT SUN APR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HEAVY RAIN       3 SSE JOLLYVILLE        30.41N  97.73W
04/17/2016  M1.68 INCH       TRAVIS             TX   CO-OP OBSERVER

            COOPERATIVE OBSERVER MEASURED 1.68 INCHES OF RAIN
            BETWEEN 1 PM AND 7 PM TODAY

&&

EVENT NUMBER EWX1600225

CVP
Local storm report, Apr 17, 7:25 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
725 PM CDT SUN APR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             UTOPIA                  29.62N  99.53W
04/17/2016  M0.25 INCH       UVALDE             TX   PUBLIC

&&

EVENT NUMBER EWX1600226

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:15 PM CDTSpecial Weather StatementEWXBandera30 min
Apr 17, 7:42 PM CDTRiver Flood WarningEWXTravis30 hr
Apr 17, 7:42 PM CDTRiver Flood WarningEWXBastrop46 hr
Apr 17, 7:51 PM CDTFlash Flood WarningEWXBandera3 hr
Apr 17, 8:02 PM CDTSpecial Weather StatementEWXBandera, Kerr43 min
Apr 17, 8:46 PM CDTSpecial Weather StatementEWXBandera44 min
Apr 17, 8:54 PM CDTRiver Flood WarningEWXBandera29 hr
Apr 17, 9:11 PM CDTFlash Flood WarningEWXKendall, Kerr4 hr
Apr 17, 10:11 PM CDTRiver Flood WarningEWXBlanco22 hr
Apr 17, 10:11 PM CDTRiver Flood WarningEWXTravis41 hr
Apr 17, 10:11 PM CDTRiver Flood WarningEWXBastrop, Fayette56 hr
Apr 17, 10:11 PM CDTRiver Flood WarningEWXFayette60 hr
Apr 17, 10:14 PM CDTAreal Flood AdvisoryEWXBastrop, Lee, Travis, Williamson3 hr
Apr 17, 11:10 PM CDTAreal Flood AdvisoryEWXBandera3 hr
Apr 17, 11:38 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee5 hr
Apr 18, 12:24 AM CDTAreal Flood AdvisoryEWXTravis, Williamson5 hr
Apr 18, 1:07 AM CDTFlash Flood WarningEWXBastrop, Fayette, Lee5 hr
Apr 18, 1:15 AM CDTAreal Flood AdvisoryEWXKendall, Kerr3 hr
Apr 18, 1:40 AM CDTSpecial Weather StatementEWXVal Verde50 min
Apr 18, 2:32 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde43 min
Apr 18, 2:34 AM CDTFlash Flood WarningEWXVal Verde4 hr
Apr 18, 3:04 AM CDTSpecial Weather StatementEWXVal Verde41 min
Apr 18, 3:43 AM CDTSpecial Weather StatementEWXKinney47 min
Apr 18, 3:54 AM CDTSevere Thunderstorm WarningEWXKinney66 min
Apr 18, 4:11 AM CDTFlash Flood WarningEWXFayette12 hr
Apr 18, 4:17 AM CDTFlash Flood WarningEWXKinney4 hr
Apr 18, 4:31 AM CDTFlash Flood WarningEWXBastrop, Lee, Travis, Williamson7 hr
Apr 18, 5:03 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Blanco, Caldwell, Comal, Guadalupe and 6 more4 hr
Apr 18, 5:08 AM CDTSpecial Weather StatementEWXKinney52 min
Apr 18, 6:04 AM CDTFlash Flood WarningEWXKinney, Real, Uvalde3 hr
Apr 18, 6:19 AM CDTFlash Flood WarningEWXBexar, Comal, Hays, Kendall3 hr
Apr 18, 6:52 AM CDTFlash Flood WarningEWXBandera, Kerr, Medina, Uvalde3 hr
Apr 18, 7:13 AM CDTAreal Flood AdvisoryEWXGonzales, Guadalupe3 hr
Apr 18, 7:22 AM CDTSpecial Weather StatementEWXMedina38 min
Apr 18, 7:48 AM CDTAreal Flood AdvisoryEWXFayette, Lavaca3 hr
Apr 18, 8:30 AM CDTFlash Flood WarningEWXCaldwell, Gonzales, Lavaca3 hr
Apr 18, 8:52 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Gonzales, Guadalupe, Wilson3 hr
Apr 18, 9:16 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Hays59 min
Apr 18, 9:47 AM CDTSpecial Weather StatementEWXDeWitt43 min
Apr 18, 10:17 AM CDTAreal Flood AdvisoryEWXDeWitt, Karnes3 hr
Apr 18, 11:32 AM CDTAreal Flood AdvisoryEWXCaldwell, Gonzales, Lavaca3 hr
Apr 18, 11:39 AM CDTAreal Flood AdvisoryEWXMaverick2 hr
Apr 18, 11:46 AM CDTSpecial Weather StatementEWXZavala44 min
Apr 18, 12:07 PM CDTSpecial Weather StatementEWXDimmit23 min
Apr 18, 12:44 PM CDTSpecial Weather StatementEWXDimmit46 min
Apr 18, 1:44 PM CDTSpecial Weather StatementEWXKerr46 min
Apr 18, 1:48 PM CDTSpecial Weather StatementEWXDimmit42 min
Apr 18, 2:42 PM CDTRiver Flood WarningEWXDeWitt4 days
Apr 18, 2:44 PM CDTSpecial Weather StatementEWXKendall46 min
Apr 18, 4:00 PM CDTAreal Flood AdvisoryEWXFayette5 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.